Homology of algebras of families of pseudodifferential operators

Moulay Tahar Benameur, Victor Nistor

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We compute the Hochschild, cyclic, and periodic cyclic homology groups of algebras of families of Laurent complete symbols on manifolds with corners. We show in particular that the spectral sequence associated with Hochschild homology degenerates at E2 and converges to Hochschild homology. As a byproduct, we identify the space of residue traces on fibrations by manifolds with corners. In the process, we prove some structural results about algebras of complete symbols on manifolds with corners.

Original languageEnglish (US)
Pages (from-to)1-36
Number of pages36
JournalJournal of Functional Analysis
Volume205
Issue number1
DOIs
StatePublished - Dec 1 2003

Fingerprint

Pseudodifferential Operators
Homology
Hochschild Homology
Algebra
Cyclic Homology
Spectral Sequence
Homology Groups
Fibration
Cyclic group
Trace
Converge
Family

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

Benameur, Moulay Tahar ; Nistor, Victor. / Homology of algebras of families of pseudodifferential operators. In: Journal of Functional Analysis. 2003 ; Vol. 205, No. 1. pp. 1-36.
@article{90d0880263064e4b8f804882e0e09381,
title = "Homology of algebras of families of pseudodifferential operators",
abstract = "We compute the Hochschild, cyclic, and periodic cyclic homology groups of algebras of families of Laurent complete symbols on manifolds with corners. We show in particular that the spectral sequence associated with Hochschild homology degenerates at E2 and converges to Hochschild homology. As a byproduct, we identify the space of residue traces on fibrations by manifolds with corners. In the process, we prove some structural results about algebras of complete symbols on manifolds with corners.",
author = "Benameur, {Moulay Tahar} and Victor Nistor",
year = "2003",
month = "12",
day = "1",
doi = "10.1016/S0022-1236(03)00268-4",
language = "English (US)",
volume = "205",
pages = "1--36",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "1",

}

Homology of algebras of families of pseudodifferential operators. / Benameur, Moulay Tahar; Nistor, Victor.

In: Journal of Functional Analysis, Vol. 205, No. 1, 01.12.2003, p. 1-36.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Homology of algebras of families of pseudodifferential operators

AU - Benameur, Moulay Tahar

AU - Nistor, Victor

PY - 2003/12/1

Y1 - 2003/12/1

N2 - We compute the Hochschild, cyclic, and periodic cyclic homology groups of algebras of families of Laurent complete symbols on manifolds with corners. We show in particular that the spectral sequence associated with Hochschild homology degenerates at E2 and converges to Hochschild homology. As a byproduct, we identify the space of residue traces on fibrations by manifolds with corners. In the process, we prove some structural results about algebras of complete symbols on manifolds with corners.

AB - We compute the Hochschild, cyclic, and periodic cyclic homology groups of algebras of families of Laurent complete symbols on manifolds with corners. We show in particular that the spectral sequence associated with Hochschild homology degenerates at E2 and converges to Hochschild homology. As a byproduct, we identify the space of residue traces on fibrations by manifolds with corners. In the process, we prove some structural results about algebras of complete symbols on manifolds with corners.

UR - http://www.scopus.com/inward/record.url?scp=0346269092&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346269092&partnerID=8YFLogxK

U2 - 10.1016/S0022-1236(03)00268-4

DO - 10.1016/S0022-1236(03)00268-4

M3 - Article

VL - 205

SP - 1

EP - 36

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 1

ER -